D. M. J. Calderbank and T. Diemer, Differential invariants and curved Bernstein–Gelfand–Gelfand sequences, J. Reine Angew. Math. 537 (2001), 67–103. Google Scholar
A. Čap and T. Salač, Parabolic conformally symplectic structures II; parabolic contactification, preprint (2016), https://arxiv.org/abs/1605.01897.
A. Čap and T. Salač, Parabolic conformally symplectic structures III; invariant differential operators and complexes, preprint (2017), https://arxiv.org/abs/1701.01306.
A. Čap and J. Slovák, Parabolic Geometries. I. Background and General Theory, Math. Surveys Monogr. 154, American Mathematical Society, Providence, 2009. Google Scholar
M. Eastwood and J. Slovák, Conformally Fedosov manifolds, preprint (2012), https://arxiv.org/abs/1210.5597.
S. Sternberg, Lectures on Differential Geometry, Prentice-Hall, Englewood Cliffs, 1964. Google Scholar
About the article
Published Online: 2017-10-03
Published in Print: 2018-05-01
Funding Source: Austrian Science Fund
Award identifier / Grant number: P23244-N13
Award identifier / Grant number: P27072-N25
Support by projects P23244-N13 (both authors) and P27072-N25 (first author) of the Austrian Science Fund (FWF) is gratefully acknowledged.